O. SOLYALI And H. SÜRAL, "The one-warehouse multi-retailer problem: reformulation, classification, and computational results," ANNALS OF OPERATIONS RESEARCH , vol.196, no.1, pp.517-541, 2012
SOLYALI, O. And SÜRAL, H. 2012. The one-warehouse multi-retailer problem: reformulation, classification, and computational results. ANNALS OF OPERATIONS RESEARCH , vol.196, no.1 , 517-541.
SOLYALI, O., & SÜRAL, H., (2012). The one-warehouse multi-retailer problem: reformulation, classification, and computational results. ANNALS OF OPERATIONS RESEARCH , vol.196, no.1, 517-541.
SOLYALI, OĞUZ, And HALDUN SÜRAL. "The one-warehouse multi-retailer problem: reformulation, classification, and computational results," ANNALS OF OPERATIONS RESEARCH , vol.196, no.1, 517-541, 2012
SOLYALI, OĞUZ And SÜRAL, HALDUN. "The one-warehouse multi-retailer problem: reformulation, classification, and computational results." ANNALS OF OPERATIONS RESEARCH , vol.196, no.1, pp.517-541, 2012
SOLYALI, O. And SÜRAL, H. (2012) . "The one-warehouse multi-retailer problem: reformulation, classification, and computational results." ANNALS OF OPERATIONS RESEARCH , vol.196, no.1, pp.517-541.
@article{article, author={OĞUZ SOLYALI And author={HALDUN SÜRAL}, title={The one-warehouse multi-retailer problem: reformulation, classification, and computational results}, journal={ANNALS OF OPERATIONS RESEARCH}, year=2012, pages={517-541} }